# SDR GTIA2024101838460

- Difficulty date: October 18, 2024
- Submitted: October 18, 2024
- Operation: Air carrier
- Aircraft: N927NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9075
- Aircraft time: 15,691 hours, 6,490 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R2 Door Assist
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R2 DOOR PRESURE LOW ON FAP-SERVICED R2 DOOR ASSIST BOTTLE TO PROPER PRESSURE IAW AMM 52-10-00 FAP FAULT CLEARED A/C OK FOR SVC
